# SDR REXA2021090200670

- Difficulty date: August 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER-ASSIST MOTOR UPPER ATTACH ANGLE P/N 601R317745-7 IS CRACKED.   LOCATED AND DRILLED NEW SUPPORT ANGLE IAW CRJ 900 SRM 51-40-4-001-001-A01. REV 38.   REF MWC 81513131/200 FOR ANGLE INSTALL.
